Follow
Apostolos Giannopoulos
Apostolos Giannopoulos
Verified email at math.uoa.gr - Homepage
Title
Cited by
Cited by
Year
Geometry of isotropic convex bodies
S Brazitikos, A Giannopoulos, P Valettas, BH Vritsiou
Math. Surveys and Monographs, American Mathematical Society, 2014
3062014
Asymptotic Geometric Analysis, Part II
S Artstein-Avidan, A Giannopoulos, VD Milman
Mathematical Surveys and Monographs, Vol. 261, American Mathematical Society, 2021
3042021
Extremal problems and isotropic positions of convex bodies
AA Giannopoulos, VD Milman
Israel Journal of Mathematics 117 (1), 29-60, 2000
1282000
Euclidean structure in finite dimensional normed spaces
AA Giannopoulos, VD Milman
Handbook of the geometry of Banach spaces 1, 707-779, 2001
113*2001
Isotropic surface area measures
A Giannopoulos, M Papadimitrakis
Mathematika 46 (1), 1-13, 1999
991999
A note on a problem of H. Busemann and C.M. Petty concerning sections of symmetric convex bodies
A Giannopoulos
Mathematika 37, 239-244, 1990
941990
Concentration property on probability spaces
AA Giannopoulos, VD Milman
SCAN-0005095, 2000
882000
Notes on isotropic convex bodies
A Giannopoulos
782003
John's theorem for an arbitrary pair of convex bodies
A Giannopoulos, I Perissinaki, A Tsolomitis
Geometriae Dedicata 84, 63-79, 2001
492001
Convex bodies with minimal mean width
AA Giannopoulos, VD Milman, M Rudelson
Geometric Aspects of Functional Analysis: Israel Seminar 1996–2000, 81-93, 2000
462000
On some vector balancing problems
AA Giannopoulos
Studia Mathematica 122, 225-234, 1997
461997
A note on the Banach-Mazur distance to the cube
AA Giannopoulos
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 1992–94, 67-73, 1995
451995
Asymptotic convex geometry short overview
AA Giannopoulos, VD Milman
Different faces of geometry, 87-162, 2004
44*2004
The isotropic position and the reverse Santaló inequality
A Giannopoulos, G Paouris, BH Vritsiou
Israel Journal of Mathematics 203, 1-22, 2014
422014
Asymptotic shape of a random polytope in a convex body
N Dafnis, A Giannopoulos, A Tsolomitis
Journal of Functional Analysis 257 (9), 2820-2839, 2009
412009
Some inequalities about mixed volumes
M Fradelizi, M Meyer, A Giannopoulos
Israel Journal of Mathematics 135, 157-179, 2003
402003
Mean width and diameter of proportional sections of a symmetric convex body
AA Giannopoulos, VD Milman
Walter de Gruyter GmbH & Co. KG 1998 (497), 113-139, 1998
361998
On the mean value of the area of a random polygon in a plane convex body
AA Giannopoulos
Mathematika 39 (2), 279-290, 1992
341992
Asymptotic formulas for the diameter of sections of symmetric convex bodies
A Giannopoulos, VD Milman, A Tsolomitis
Journal of Functional Analysis 223 (1), 86-108, 2005
332005
On a local version of the Aleksandrov-Fenchel inequality for the quermassintegrals of a convex body
A Giannopoulos, M Hartzoulaki, G Paouris
Proceedings of the American Mathematical Society 130 (8), 2403-2412, 2002
322002
The system can't perform the operation now. Try again later.
Articles 1–20